# SDR SWAA2023052551686

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 61,153 hours, 36,371 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS ELONGATED FASTENER HOLES AT POSITIONS 2; 4; 5; 6; 7; 9; 10; 13; 14; 15; 16; 18; 19; 21; 24; 25; 28; 29; 30; 31; 33; 35; 36; 37 AND 38. 193B PANEL HAS ELONGATED FASTENER HOLES AT POSITIONS 2 4 5 6 7 9 10 13 14 15 16 18 19 21 24 25 28 29 30 31 33 35 36 37 AND 38.<[01] REPLACED PANEL REF TASK TTG8Q00GD4MX AND AMM 53-51-21 .;[02] REPLACED PANEL REF TASK TTG8Q00GD4MX ; AMM 53-51-21 AND SRM 51-20-07 .;[03] REPLACED PANEL REF TASK TTG8Q00GD4MX ; AMM 53-51-21 AND SRM 51-20-07 .;[04] REPLACED PANEL REF TASK TTG8Q00GD4MX ; AMM 53-51-21 AND SRM 51-20-07 .
